# SDR UIEA2016121200999

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,415 hours, 21,758 cycles
- Engine: Ge CF680
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LP COMPRESSOR BLADES LEADING EDGES HAVE NICKS.  BLENDED THE COMPRESSOR BLADES IAW AMM 72-31-02-308-045-400, & 70-11-06-232-001-1400.
